Andrew Zimmer

Office: Jones 111
e-mail: amzimmer[at]wm[dot]edu

I'm an assistant professor in Mathematics at the College of William and Mary.

[ Teaching | Research | Student Mentoring | CV ]

Research:

I enjoy thinking about geometric structures on manifolds, several complex variables, Riemannian geometry, and discrete subgroups of Lie groups.

Publications / Preprints:

Papers by area: all, several complex variables, discrete subgroups of Lie groups, Riemannian geometry, . . .
  1. On the biholomorphism group of a bounded domain.
    Preprint.
  2. Projective Anosov representations, convex cocompact actions, and rigidity.
    Submitted.
  3. Characterizing strong pseudoconvexity, obstructions to biholomorphisms, and Lyapunov exponents.
    Submitted.
  4. A gap theorem for the complex geometry of convex domains.
    Accepted to Transactions of the AMS.
  5. Generic analytic polyhedron with non-compact automorphism group.
    Accepted to Indiana University Mathematics Journal.
  6. Gromov Hyperbolicity of Bounded Convex Domains.
    In: Blanc-Centi, editor, Metrical and dynamical aspects of complex analysis, pp. 67-114
    Lecture Notes in Mathematics, Vol. 2195, New York: Springer, 2017.
  7. Goldilocks domains, a weak notion of visibility, and applications (with G. Bharali).
    Advances in Mathematics, 310: 377-425, 2017.
  8. Rigidity of convex divisible domains in flag manifolds (with W. Van Limbeek).
    Submitted.
  9. Entropy rigidity of Hilbert and Riemannian metrics (with T. Barthelmé and L. Marquis).
    Accepted to International Mathematics Research Notices.
  10. Proper quasi-homogeneous domains in flag manifolds and geometric structures.
    Submitted.
  11. Characterizing the unit ball by its projective automorphism group.
    Geometry and Topology, 20: 2397-2432, 2016.
  12. The structure of projective maps between real projective manifolds.
    Geometriae Dedicata, 190: 81-102, 2017
  13. Characterizing domains by the limit set of their automorphism group.
    Advances in Mathematics, 308: 438-482, 2017.
    An earlier version was titled: Characterizing polynomial domains by their automorphism group.
  14. Gromov hyperbolicity, the Kobayashi metric, and C-convex sets.
    Transactions of the AMS, 369: 8437-8456, 2017.
  15. Gromov hyperbolicity and the Kobayashi metric on convex domains of finite type.
    Mathematische Annalen, 365: 1425-1498, 2016.
  16. Rigidity of complex convex divisible sets.
    Accepted to Journal of Topology and Analysis.
  17. Boundaries of non-compact harmonic manifolds.
    Geometriae Dedicata, 168: 339-357, 2014.
  18. Compact asymptotically harmonic manifolds.
    Journal of Modern Dynamics, 6: 377-403, 2012.
  19. A symplectic proof of a theorem of Franks (with B. Collier, E. Kerman, B. Reiniger, B. Turmunk).
    Compositio Mathematica, 148: 1969-1984, 2012.
I also have some undergraduate publications.

Other manuscripts:

Videos:


Last updated: November 12, 2017.